# SDR CALA2015063094037

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 95,442 hours, 15,031 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, LE DISAGREE, MISSED APPROACH.  EICAS LE SLAT ASYM DISPLAYED.  CREW REPORTED POSSIBLE WAKE TURBULENCE ENCOUNTER.  PSEU BITE SHOWED LE OTBD ASYM MSG 27-81021.  PROX BITE FAILED RT SLAT NR 8 INBD SENSOR 304.  RAISED SLATS IN ALT MODE, MSG CLEARED.  OPERATED FLAPS UP & DOWN SEVERAL TIMES, ALL OPERATIONS GOOD.  CHECKED 304 SENSOR ADJUSTMENT IAW 27-88-01, ALL GOOD.
